PhilSci Archive

A rejoinder to Henschen: the issue of VAR and DSGE models

Maziarz, Mariusz and Mróz, Robert (2020) A rejoinder to Henschen: the issue of VAR and DSGE models. Journal of Economic Methodology, 27 (3). pp. 266-268. ISSN 1350-178X

[img] Text
Response to Henschen's response (Maziarz & Mróz).docx - Accepted Version
Restricted to Repository staff only until 25 August 2021.

Download (22kB)

Abstract

In light of Henschen’s response to our paper, we would like to say the following. First, we discuss the normativity of his definition of macroeconomic causality. Second, we argue that it is not a necessary interpretation of VAR models that they do not involve causal structure variables. Finally, we take issue with the claim that DSGE models do not represent direct causal relations.


Export/Citation: EndNote | BibTeX | Dublin Core | ASCII/Text Citation (Chicago) | HTML Citation | OpenURL
Social Networking:
Share |

Item Type: Published Article or Volume
Creators:
CreatorsEmailORCID
Maziarz, Mariuszmariusz.mm@gmail.com0000-0003-1979-0746
Mróz, Robertrmroz@wne.uw.edu.pl0000-0002-3180-3151
Keywords: causal pluralism, philosophy of economics
Subjects: General Issues > Causation
Specific Sciences > Economics
Depositing User: Mr Mariusz Maziarz
Date Deposited: 29 Sep 2020 16:16
Last Modified: 06 Oct 2020 20:43
Item ID: 18180
Journal or Publication Title: Journal of Economic Methodology
Publisher: Taylor & Francis
DOI or Unique Handle: https://doi.org/10.1080/1350178X.2020.1731102
Subjects: General Issues > Causation
Specific Sciences > Economics
Date: 25 February 2020
Page Range: pp. 266-268
Volume: 27
Number: 3
ISSN: 1350-178X
URI: https://philsci-archive-dev.library.pitt.edu/id/eprint/18180

Monthly Views for the past 3 years

Monthly Downloads for the past 3 years

Plum Analytics

Altmetric.com

Actions (login required)

View Item View Item